# SDR 03FDEA00955

- Difficulty date: June 23, 2003
- Submitted: June 24, 2003
- Operation: Air carrier
- Aircraft: N216FE
- Make and model: Boeing 727-200
- Aircraft serial: 22937
- Aircraft time: 26,401 hours, 15,195 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Shear Tie
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

N00459 CRACKED FRAME SHEAR TIE AT STA 500 ABOVE STR 18 LT.  **  SD  **  COMING
